# SDR ASAA2014011112370

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 19,011 hours, 5,718 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU START SWITCH TO STRT EGT BEGAN TO RISE THEN APU FAULT LIGHT ILLUMINATED AND APU SHUTDOWN.  ACFT GROUNDED. ACCOMPLISHED BITE CHECK, VERIFIED IN FAULT HISTORY MAINT MSG 49-41012.  NO APU ROTATION SHUTDOWN.  INSPECTED MAGNETIC DRAIN PLUG, NO CONTAMINATION NOTED.  RAN APU, OPS CHECK NORMAL.  FAULT CLEARED REF FIM TASK 49-40, TASK 803.
